MathSciNet Relay Station
MathSciNet bibliographic data
MR2133349 60G70 (60G50 60K25 60K30)
Denisov, D. A note on the asymptotics for the maximum on a random time interval of a random walk. Markov Process. Related Fields 11 (2005), no. 1, 165–169.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement